# SDR QXEA2017021300057

- Difficulty date: February 12, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 17,895 hours, 19,158 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AT 5000 FT MSL, HAD A DOORS WARNING AND LOSS OF PRESSURIZATION. THE DOORS PAGE SHOWED THE AFT CARGO DOOR IN RED. AFTER RETURN TO FIELD, GROUND CREWS SAID THE CARGO DOOR HANDLE WAS NOT FLUSHE,  PERFORMED GVI OF LATCH AND OPS CHECK OF AFT BAGGAGE DOOR IAW MM 52-31, AND 05-52-00.  NO FAULTS NOTED OK FOR CONTINUED SERVICE.
